MathSciNet Relay Station
MathSciNet bibliographic data
MR567986 (81g:28002) 28A12
Johnson, Roy A. Extending a measure from a ring to a sigma-ring. Proc. Amer. Math. Soc. 79 (1980), no. 3, 431–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement